# SDR GLBA2013022500178

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 43,849 hours, 45,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 12027816001
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE MAIN CABIN DOOR WAS VERY DIFFICULT TO UNLOCK AND AIRSTAIRS ARE NOT DEPLOYING CORRECTLY.  MX R & R A BROKEN STEP SPRING, PN 120-27816-001, DOOR AND AISTAIR STEPS OPS CHECK GOOD IAW MM 120-52-10-05-4.
